Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So im not a big believer in mega dosing. After 3 rounds of accutane i found with 10mg of zinc 100mg of b50 I can stay acne free.

No im not lucky my skin just tends to get really oil but can also dry out very easily. Even on accutane i would only need to take it 2 times weekly.

Anyway I am having huge issues with zinc after 2 and half weeks.

I am having some side effects, I tried to quit zinc and go b50 only. (i cant take vitamin A due to toxicity and dangers of it) However zinc does something for my pale skin that returns some color to it and makes me look healthy. I could probably just up my dose on b50 and remain acne free, I actually tried that, but my skin lost some color and looked extremely pale and dehydrated. I also refuse to take extra due to hair loss risks. As i found zinc helps for pale skin.

Here are my problems.

1. I get extremely tired after taking this, has anyone else noted this? Its suppose to promote deeper sleep but i feel like a zombie. Fatigue is a big problem with me so this a huge set back. Do i take it at night? The problem is it does put me in a deeper sleep, but i am also having more vivid nightmares, this is also causing me to wake up depressed. I feel sad because the nightmares seem so real and bad. Since its causing me to become sleepy during the day, im going to try taking it before bed, but the nightmare thing has me worried its going to make it even worse.

2. Extreme hunger, i keep getting extremely hungry when i take it. It regulates appetite but for me and like many other studies it makes you want to eat more. I am a thin guy, I want to stay so. I dont want to be eating as much as i do right now. I hope taking it right before bed fixes this, but im worried.

DO any of these side effects happen to you. Its well documented it increases appetite yet i seen no mention of this on the zinc reviews. SO am i lacking something? I take it with a small multi vitamin so I am not sure what the issue is.

And do these side effects go away. Im especially worried about feeling so tired and drowsy all day, yet i seen nobody mention this in the reviews either.

Edited by Onetwo

Share this post


Link to post
Share on other sites

I wonder if I am overloading on zinc. No 10 is not much at all, but my diet consists mainly of meats and foods high in zinc as it is.

I was reading this and it fits my symptoms of overload.

"Oral zinc sulfate supplements can also cause side effects such as stomach upset, heartburn and nausea. Rare side effects have also been reported and these include fever, sore throat, weakness and fatigue. Zinc is a very important mineral but you only need to take just enough. If you decide on taking mineral supplements for one or more reasons, it is very important that you consult your doctor first and report whatever zinc side effects you experience. "

Share this post


Link to post
Share on other sites

You can't take Vitamin A due to toxicity dangers? Are you talking about even the doses sold in the health food stores? You can't take 10,000 IU (1 pill) of Vitamin A a day?

I use it just to help me get through the rough times while trying to find the underlying cause of my acne.

Note: If you are a female who is pregnant or could get pregnant, you can't go up to 10,000 IU -- I think you can only go up to 5,000IU or something. Do your research because too much Vitamin A affects the fetus in a negative way.

Edited by Dotty1

Share this post


Link to post
Share on other sites

Sounds like you might be allergic to something in the pill, for example, a second ingredient. Change brands and find a brand with completely different ingredients.

Share this post


Link to post
Share on other sites
"Oral zinc sulfate supplements can also cause side effects such as stomach upset, heartburn and nausea. Rare side effects have also been reported and these include fever, sore throat, weakness and fatigue. Zinc is a very important mineral but you only need to take just enough. If you decide on taking mineral supplements for one or more reasons, it is very important that you consult your doctor first and report whatever zinc side effects you experience. "

I very much doubt you're taking zinc sulfate. And if you are, you should stop.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×